Reducibility of generalized principal series representations of via base change
Compositio Mathematica, Tome 86 (1993) no. 3, pp. 245-264
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__86_3_245_0,
author = {Goldberg, David},
title = {Reducibility of generalized principal series representations of $U(2, 2)$ via base change},
journal = {Compositio Mathematica},
pages = {245--264},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {86},
number = {3},
mrnumber = {1219627},
zbl = {0788.22021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__86_3_245_0/}
}
TY - JOUR AU - Goldberg, David TI - Reducibility of generalized principal series representations of $U(2, 2)$ via base change JO - Compositio Mathematica PY - 1993 SP - 245 EP - 264 VL - 86 IS - 3 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1993__86_3_245_0/ LA - en ID - CM_1993__86_3_245_0 ER -
%0 Journal Article %A Goldberg, David %T Reducibility of generalized principal series representations of $U(2, 2)$ via base change %J Compositio Mathematica %D 1993 %P 245-264 %V 86 %N 3 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1993__86_3_245_0/ %G en %F CM_1993__86_3_245_0
Goldberg, David. Reducibility of generalized principal series representations of $U(2, 2)$ via base change. Compositio Mathematica, Tome 86 (1993) no. 3, pp. 245-264. http://geodesic.mathdoc.fr/item/CM_1993__86_3_245_0/